MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS SC LANCING DEVICE KIT

ROCHE DIAGNOSTICS COAGUCHEK XS SC LANCING DEVICE KIT
Catalog Number 08120242001
Medical Device Problem Codes Retraction Problem (1536); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The consumer's softclix device and lancets were requested for investigation.The investigation is ongoing.
 
Event or Problem Description
We received an allegation that a properly seated coaguchek xs softclix lancet protrudes from the correctly positioned end cap when the correct lancet is used on the coaguchek xs softclix device.
 
Additional Manufacturer Narrative
The consumer's softclix device and lancets were requested for the investigation, however, there is no product to return because the consumer had discarded the lancets.A review of complaint data was performed with a focus on lot numbers bbh146 and 10523147.The complaint data review showed no increased cumulation of the alleged failure in the affected production interval.All product batches at the manufacturer are controlled with regard to the quality requirements of the product prior to delivery.If all quality requirements are fulfilled in the quality control process, goods are released and ready for delivery.All non-conforming products are handled per iso 13485.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
Sections d1, d2a, d2b, d4, and g1 were updated.The type of investigation code, investigation findings code, investigation conclusion code, and component code were updated.The lancets were not received for investigation since the consumer discarded them.All product batches of roche diagnostics gmbh are controlled with regard to the quality requirements of the product prior to delivery.If all quality requirements are fulfilled in the quality control process, goods are released and ready for delivery.All non-conforming products are handled in accordance to iso 13485.The investigation did not identify a product problem.

Brand Name
COAGUCHEK XS SC LANCING DEVICE KIT
Common Device Name
LANCING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
BALDA MEDICAL GMBH & CO. KG
bergkichener str. 228
bad oeynhausen
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18942043
Report Number1823260-2024-00821
Device Sequence Number8232112
Product Code FMK
UDI-Device Identifier00365702702165
UDI-Public00365702702165
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number08120242001
Device Lot NumberBBI036
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer04/05/2024
08/14/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date04/25/2024
09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown